Differential and Integral Equations

The periodic Cauchy problem for the 2-component Camassa-Holm system

Ryan C. Thompson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For Sobolev exponent $s>3/2$, it is shown that the data-to-solution map for the 2-component Camassa--Holm system is continuous from $H^s \times H^{s-1}(\mathbb {T})$ into $C([0,T];H^s \times H^{s-1}(\mathbb {T}))$ but not uniformly continuous. The proof of non-uniform dependence on the initial data is based on the method of approximate solutions, delicate commutator and multiplier estimates, and well-posedness results for the solution and its lifespan. Also, the solution map is Hölder continuous if the $H^s \times H^{s-1}(\mathbb {T})$ norm is replaced by an $H^r \times H^{r-1}(\mathbb {T})$ norm for $0 \leq r <s$.

Article information

Source
Differential Integral Equations, Volume 26, Number 1/2 (2013), 155-182.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1355867512

Mathematical Reviews number (MathSciNet)
MR3058703

Zentralblatt MATH identifier
1299.35271

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]

Citation

Thompson, Ryan C. The periodic Cauchy problem for the 2-component Camassa-Holm system. Differential Integral Equations 26 (2013), no. 1/2, 155--182. https://projecteuclid.org/euclid.die/1355867512


Export citation